# SDR 2002FA0001227

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: General aviation
- Aircraft: N515MS
- Make and model: Piper PA-28-161
- Aircraft serial: 2842157
- Engine: Lyc O320*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 356171
- Condition: Cracked
- Location: Rt Wing
- Part time: 148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NOTED CRACK AROUND STIFFENER BEAD.  CRACK APPEARED TO BE PRESENT AT MFG.  CONTACT WITH MFG MADE AND A REPAIR SCHEME DONE IAW SB.
